# SDR SWIA201129013

- Difficulty date: December 26, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 24,394 hours, 20,706 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS WILL NOT ILLUMINATE.  (FLT 6459)  REPLACED RELAY K1XD.
